# SDR HEEA0012450

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP CARTRIDGE INOPERATIVE.  CIRCUIT BREAKER POPPING.
